Available: In Stock
Benylin Cold Flu Max Caps relieves the symptoms of colds and flu, including fever, sore throats, blocked nose, aches and pains, and headaches. They also contain caffeine to combat fatigue and drowsiness, and help you keep going.
If symptoms persist consult your doctor or pharmacist. Talk to your doctor before taking this product if: you are taking any other medicines, you have severe liver or kidney problems, you are pregnant.
Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Side effects relating to Benylin Cold and Flu Max Strength Capsules:
This medicine can have side effects, like all medicines although these do not effect everyone and are usually mild. If you experience any of the following, stop using the medicine and seek immediate help:
If you are unsure about anything, or experience side effects not listed here, talk to your doctor or pharmacist.
Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg